# SDR SWAA2024091928146

- Difficulty date: August 20, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N8324A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35966
- Aircraft time: 39,062 hours, 18,292 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 26L BS 540 AT FWD CARGO COMPARTMENT 2024-512501<[01] TOOL USED ON STEP 3: P/N: 45MG; S/N: 221860711; DUE DATE: 21-NOV-24.;[02] TOOLS USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 23-JAN-25; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 23-JAN-25.;[03] ON STEP 9; TOOL USED P/N: NORTEC 500D; S/N: 500X1693P030457; CAL DUE: 15-OCT-24.;[04] PERFORMED PERMANENT REPAIR ON STRINGER 26L LOCATED BTW BS500I MORE 7 INCHES TO BS540 AT FWD CARGO COMPARTMENT I.A.W B737-800 SRM 53-00-03-2R-1. SEE INDIVIDUAL SIGN OFF BELOW.;[05] PERFORMED PERMANENT REPAIR ON STRINGER 26L LOCATED BTW BS500I MORE 7 INCHES TO BS540 AT FWD CARGO COMPARTMENT I.A.W B737-800 SRM 53-00-03-2R-1. SEE INDIVIDUAL SIGN OFF BELOW. JOB COMPLETED.
